# SDR DALA1313256803

- Difficulty date: April 26, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 56,122 hours, 16,548 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 632-636
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 632-636, RBL 24-75 HAS CORRODED AND GOUGED.   REPAIRED IAW SRM 53-00-52, FIG 201, REPAIR 3.
